Author Topic: Hello everyone…  (Read 664 times)

Offline j_kinoff

  • Posting Member
  • *
  • Posts: 5
New member checking in here. I’ve recently turned 59, and have not been self aware of my moobs until about two months ago. 

I have been diagnosed with BPH about 1.5 years ago, and my PSA number was originally around 8.2 or so. I’ve been on Dutasteride.5 mg once daily and also Alfuzosin 10 mg once daily. Additionally…I take Metoprolol 100 mg once daily and HCTZ 50 mg once daily for my blood pressure. Good news is my PSA has gotten down to 2.5 last visit, and my urologist visits have been reduced from every three months to now six months. 

I drive commercially, and about the last month or so I’m getting some extra bounce that I’ve never had before. I have purchased a couple of bras..and they do add comfort to my day on tougher roads. Although I feel I don’t totally fill out my 42B Vanity Fair underwire bra (2 hook back closure and front adjustable straps) or my somewhat padded Vanity Fair #72118 bra in XL (3 hook closure and rear adjuster straps) the snugness and reduction in bounce is nice. Additionally…I am 6’1” and I’m at 215 lbs…and my weight has really not fluctuated any in the last 5 years or more. 

I guess my question is…has it taken this long for the Dutasteride to build up and cause these changes, or that and a combination of other unknowns? I know I’d fail a pencil test, but the 42B VF sure gives me relief. Since I travel a lot, and know no one along my travels, I don’t care if anyone notices I’m wearing a bra or not.

Does anyone know if switching to Finasteride will make them any bigger? I’m beginning to be happy with them. If I could get to a C-cup or preferably a FULL D-cup or better…I’d be ecstatic!!!

Sorry for the long post; pictures attached.

EDIT…can’t attach pictures :(


Offline Justagirl💃

  • Senior Member
  • *****
  • Posts: 1036
  • When life gives you curves, Flaunt them! 🤗
Well, Hello! ☺️

I'm not familiar with the medications you listed, so I'll let other members that might be taking the same or similar answer your questions about them. 

As for breast tissue growth, I was told that 50% of all men over 50 have at least "some" growth, so I guess you are in good company.

From your post I see you are quite content with what you have, and that is essentially the path towards acceptance that you have  already succeeded and surpassed. There are many members here that would be happy to have more as well. 

My advice is of course to read the older posts as there is a wealth of information in them, and participate in new threads. 

Please feel free to post any questions (just like you have done), and I'm sure they will be promptly answered. 

Welcome aboard! 😉
When life gives you curves,
flaunt them! 💃
💋Birdie💋

Offline Evolver

  • Gold Member
  • ****
  • Posts: 474
Hello j_kinoff, I hope that you get the answers to the questions you are asking.

You seem genuine, but your motives don't. Your username is questionable.

Jacking off...seriously?

Offline gotgyne

  • Senior Member
  • *****
  • Posts: 585
Hello and welcome to the forum. It's not exactly the right forum for male breast enlargement methods, but of course you may ask. It is possible that finasteride 5 mg may enlarge your breasts but not sure. But as you're taking already Dutasteride you may change it and give it a try. Of course you can't ask your urologist this question.
I've sent you a PM, please look into "Conversations".
A bra is just an article of clothing for people with breasts.

Offline j_kinoff

  • Posting Member
  • *
  • Posts: 5
Hello j_kinoff, I hope that you get the answers to the questions you are asking.

You seem genuine, but your motives don't. Your username is questionable.

Jacking off...seriously?

As a big Howard Stern Show fan, I couldn’t help but think about some of the antics between Sal & Richard when choosing my username….

Now if I could only post some of my pictures, you’d see I’m sincere and genuine.

This site is difficult when it comes to posting pics; perhaps it’s due to my low post count?

Offline FredL

  • Silver Member
  • ***
  • Posts: 135
As a big Howard Stern Show fan, I couldn’t help but think about some of the antics between Sal & Richard when choosing my username….
I was a big Stern fan back in the mid 1980's. I play guitar with a friend who sings and we entered a song parody contest. Stern played our song a couple of times and there was talk with Stern people about us going to the studio to perform it. We weren't invited, and it was a relief for me. I had fears of showing up at the Howard Stern show and him noticing my womanly chest and riffing on it. I'd be mortified. Back then it was the kind of thing Stern would do.

Offline Justagirl💃

  • Senior Member
  • *****
  • Posts: 1036
  • When life gives you curves, Flaunt them! 🤗
Hello j_kinoff, I hope that you get the answers to the questions you are asking.

You seem genuine, but your motives don't. Your username is questionable.

Jacking off...seriously?

As a big Howard Stern Show fan, I couldn’t help but think about some of the antics between Sal & Richard when choosing my username….

Now if I could only post some of my pictures, you’d see I’m sincere and genuine.

This site is difficult when it comes to posting pics; perhaps it’s due to my low post count?
I'm not sure why attaching images is a problem?

I used both my android and laptop to do so. Here is what it looks like on android:

p.r.1974

  • Guest
File size may be an issue with posting pics.

Offline gynepaul

  • Posting Member
  • *
  • Posts: 41
Quote
Does anyone know if switching to Finasteride will make them any bigger? I’m beginning to be happy with them. If I could get to a C-cup or preferably a FULL D-cup or better…I’d be ecstatic!!!
I’ve been on 5 mg finasteride daily for over 1-1/2 years.  My gyno has not gotten worse during that time.  Gyno is a known side effect of finasteride, but it affects only a small percentage of men.

Offline Mature

  • Posting Member
  • *
  • Posts: 14
I was taking Duodart, which is a combined dutasteride and tamsulosin capsule, daily for 9 months. I was noticing some gyne after that time but for me other side effects of the dutasteride were worse so I stopped.

Six months on I'm feeling better without the dutasteride but won't be getting the benefit of it reducing my PSA anymore. Other drugs are helping cope with the bathroom calls. My PSA scores were like yours but I expect my next checkup will show me back up high.

As for the gyne, it didn't go away when I stopped the duodart. I seem to be a permanent 42AA now without any weight change. I have the feeling the shape has maybe changed a little to be more breast shaped but it is hard to judge on an AA. I expect if I had stayed on the Duodart they would have kept growing. It's the effect of it blocking testosterone that does that. Unless you are dosing yourself with more estrogen I doubt there will be any way to change the current growth rate. Reports of herbal phytosestrogen supplements helping seem to be questionable.

Offline j_kinoff

  • Posting Member
  • *
  • Posts: 5
File size may be an issue with posting pics.
You may be correct; my usual error message is “invalid file type” when in fact what I’m trying to upload is a .jpg

Im then given the opportunity to choose a file size, and always choose one of (if not) the smallest file sizes I can.

 

SMFPacks CMS 1.0.3 © 2024